RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1972, Volume 10, Number 2, Pages 215–222 (Mi tmf2657)  

Conditions for the existence of solutions of the equations of the type of the differential method equations

G. N. Chermalykh


Abstract: Equations of the type of the differential method equations are regarded as singular linear integral equations for the inelasticity coefficients under the assumption that the real parts of the phase shifts are known. For any finite system the existence of a unique solution (except for the CDD polynomial ambiguity) is proved under fairly weak restrictions on the dependence of the elements of the crossing matrix, $\beta_{ll'}(\omega,\omega')$ on $\omega$ and $\omega'$ ($l$, and $l'$ are the angular momenta and $\omega$ and $\omega'$ are the cms energies of the direct and crossed channels, respectively). Iris also shown that the condition that there exist a solution (in the class of continuous bounded functions) of the linear integral equation equivalent to an infinite system leads to the restriction $\beta_{ll'}(\omega,\omega')\to0$, $ll'\to\infty$, $\omega$, $\omega'\in[\omega_i,\infty)$, where $\omega_i$ is the inelastic threshold and to a behavior of the partial amplitude $T_l(\omega)\xrightarrow[l\to\infty] 0$ $(\omega\in[\omega_i,\infty))$, characlteristic for strong interactions and which is usually deduced from the axiomatic $s\bigotimes t$ analyticity. Models with a short-range repulsion are discussed and allowance is made for inelasticity in the models of the differential method.

Full text: PDF file (984 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1972, 10:2, 140–145

Received: 15.02.1971

Citation: G. N. Chermalykh, “Conditions for the existence of solutions of the equations of the type of the differential method equations”, TMF, 10:2 (1972), 215–222; Theoret. and Math. Phys., 10:2 (1972), 140–145

Citation in format AMSBIB
\Bibitem{Che72}
\by G.~N.~Chermalykh
\paper Conditions for the existence of solutions of the equations of the type of the differential method equations
\jour TMF
\yr 1972
\vol 10
\issue 2
\pages 215--222
\mathnet{http://mi.mathnet.ru/tmf2657}
\transl
\jour Theoret. and Math. Phys.
\yr 1972
\vol 10
\issue 2
\pages 140--145
\crossref{https://doi.org/10.1007/BF01090725}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2657
  • http://mi.mathnet.ru/eng/tmf/v10/i2/p215

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:167
    Full text:64
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020